Title: Convex reformulations for solving a nonlinear network design problem
Authors: Humpola, Jesco
Fügenschuh, Armin 
Language: en
Keywords: Universitätsbibliographie;Evaluation 2015
Issue Date: 2015
Publisher: Springer Science + Business Media B.V.
Document Type: Article
Source: Enthalten in: Computational optimization and applications. - New York, NY [u.a.] : Springer Science + Business Media B.V., 1992- ; ZDB-ID: 1467967-X . - Bd. 62.2015, 3, Seite 717-759
Journal / Series / Working Paper (HSU): Computational optimization and applications 
Volume: 62
Issue: 3
Page Start: 717
Page End: 759
Publisher Place: New York, NY
Organization Units (connected with the publication): Angewandte Mathematik 
URL: https://ub.hsu-hh.de/DB=1.8/XMLPRS=N/PPN?PPN=862986486
DOI: 10.1007/s10589-015-9756-2
Appears in Collections:2015

Show full item record

CORE Recommender

SCOPUSTM   
Citations

9
checked on May 22, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.